Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
max88

many little tiny bumps on forehead post tane

Recommended Posts

i finished tane almost 2 weeks ago and ive been clear, but ive been getting these numerous little bumps on my forehead. not big enough to be pimples, but still noticeable. what are they, and will they go away? i thought the tane should still be working for up to a month after i took my last pill. is this normal?

Link to post
Share on other sites

go for a check up with your derm. they'll probably prescribe retin-a although it might be too soon since you just got off tane.

perhaps you can GENTLY exfoliate the area since it sounds like clogged pores..

Link to post
Share on other sites

do you guys think its natural. i mean my body adjusted from coming off the tane. will it go away? i surpassed my cumulative dose too

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×